# SDR UALA2009040801019

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 40,674 hours, 11,255 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM NR 1 ENGINE PYLON SKATE SUPPORT AREA.  FUEL LEAKING IN THE ENCLOSED AREA OF PYLON ABOVE THE AFT SUPPORT STRUT.  APPEARS TO BE COMING FROM FASTENERS THRU THE STRUT SUPPORT STRUCTURE INTO THE WING.  LOCATED LEAK.  SEALED WITH A1-2 AND B1-2 AT 1500 ON 4-7.  NEEDS LEAK CHECK AFTER 12HR CURE.  LEAK CHECK GOOD.
